Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Broken bones. Taking morphine, confused state of mind, usually sharp mind. High dose of morphine?

HI , My granny is 92 year old she has been on 15 Mg of morphine for a month now for broken bones in her back, she always had a sharp mind, now she is getting confused, daughter wants to stop the morphine can she cold turkey, she has vicodin she takes as needed, and did before she went on morphine, do you think the dr prescribed her a to high a dose mg
thank you , Debbie finley
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Stopping the morphine cold turkey is never recommended. She will have plenty of withdrawal symptoms like this. It is advisable to gradually withdraw morphine after consulting her physician.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor